# SDR DALA2020120403977

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 88 hours, 22 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft
- Condition: Sheared
- Location: Oil Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB/IFSD-RIGHT ENGINE INFLIGHT SHUTDOWN DUE TO LOW OIL PRESSURE, AIRCRAFT RETURNED SAFELY TO HND.  CORRECTIVE ACTION: PERFORMED NR 2 ENGINE WINDMILL INSPECTION, PER A330 AMM 05-51.  OIL LEVEL WAS FULL AND NO LEAK NOTED.  REMOVED 8 BLANKING PLATES, NO METAL PARTICLE FOUND, REINSTALLED 8 PLATES.  CHECKED OIL DEBRIS SENSOR, NO DEBRIS FOUND AND NO CORRELATED MESSAGES.  CHECKED MAIN OIL FILTER, FOUND METAL PARTICLES.  CHECKED SCAVENGE OIL FILTER, NO METAL PARTICLES FOUND.  REMOVED OIL PUMP AND FOUND INPUT SHAFT HAS SHEARED. INSTALLED OIL PUMP. OPERATIONS TEST OK WITH ENG-RUN.
